On the number of pure strategy Nash equilibria in random games - Archive ouverte HAL Access content directly
Journal Articles Games and Economic Behavior / Games and Economic Behaviour Year : 2000

On the number of pure strategy Nash equilibria in random games

(1, 2) , (3)
1
2
3

Abstract

How many pure Nash equilibria can we expect to have in a finite game chosen at random? Solutions to the above problem have been proposed in some special cases. In this paper we assume independence among the profiles, but we allow either positive or negative dependence among the players' payoffs in a same profile. We provide asymptotic results for the distribution of the number of Nash equilibria when either the number of players or the number of strategies increases. We will show that different dependence assumptions lead to different asymptotic results.

Dates and versions

hal-00540207 , version 1 (26-11-2010)

Identifiers

Cite

Marco Scarsini, Yosef Rinott. On the number of pure strategy Nash equilibria in random games. Games and Economic Behavior / Games and Economic Behaviour, 2000, Vol. 33, N°2, pp. 274-293. ⟨10.1006/game.1999.0775⟩. ⟨hal-00540207⟩

Collections

HEC CNRS
90 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More